The Whittaker-Kotel'nikov-Shannon theorem, spectral translates and Plancherel's formula

Beaty, M.G. and Dodson, M.M. (2004) The Whittaker-Kotel'nikov-Shannon theorem, spectral translates and Plancherel's formula. Journal of Fourier Analysis and Applications, 10 (2). pp. 179-199. ISSN 1531-5851

Abstract

Metadata

Authors/Creators:
  • Beaty, M.G.
  • Dodson, M.M. (mmd1@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 22 Apr 2009 08:47
Last Modified: 22 Apr 2009 08:47
Published Version: http://dx.doi.org/10.1007/s00041-004-8010-6
Status: Published
Publisher: Springer Science+Business Media
Identification Number: https://doi.org/10.1007/s00041-004-8010-6

Share / Export

Statistics